# SDR REXA2016032800497

- Difficulty date: March 28, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR PULLEY SUPPORT CHANNEL IS CHAFED STATION 574, 43 INCHES ABOVE FLOOR.  R & R CARGO DOOR PULLEY SUPPORT CHANNEL IAW SRM 51-42-06 & 51-42-21.
